# SDR SWIA202161825

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS280.00 BUTTSTRAP CORRODED FROM STR 24L TO STR 23R     (C-CHECK RO 10/22/2021)    REPAIRED MAIN AVIONICS BAY FS280.00 BUTTSTRAP FROM STR 24L TO 23R REF REO 690-53-21-1424 REV.-- DATED 2021-09-10 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
